# SDR CA120423012

- Difficulty date: April 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 215T9412638
- Condition: Corroded
- Location: Power Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OCCURRENCE ON AIRCRAFT, ENGINE POWER CONTROL CABLE TORN OFF.  THE FLIGHT CREW WAS ON THE APRON PERFORMING THE LT SIDE ENGINE START. NH SHOULD BE STABILIZED AT 78.5 PERCENT, BUT SUDDENLY THIS PARAMETER INCREASED UP TO A VALUE OF 107 PERCENT AND SUBSEQUENTLY TORQUE UP TO 120 PERCENT APPROXIMATELY. THE PILOT CUT OFF THE ENGINE BY MEANS OF THE CONDITION LEVER, BUT THE DAMAGE TO THE ENGINE HAD BEEN ALREADY DONE.  THEREAFTER THE ACFT WAS INSPECTED, A CONTROL CABLE THAT ENTERED IN A CLOSE PULLEY BOX WAS FOUND CORRODED AND COMPLETELY TORN OFF. AFTER OPENING THE SIDE PANEL OF THE MENTIONED BOX THEY FOUND AN AWFUL INNER IMAGE.
